Quantcast

Friends and Family Affected by Myeloma

Revlimid

#1

I had a BMT the first of August and have just started on Revlimid. right now my husband's insurance is paying 100% but he will retire as of January 1 and I am wondering how we are going to be able to pay for this very expensive medication. Also wondering what kind of side effects people have experienced. I seem to have increased fatigue but that is all and I wonder if that will get better.

1 Like

#2

Celgene Pharmaceuticals will pay for the drug, and Patient Access Network will help you apply for grants to cover the medication. I have been on Rev since 2012. Hope this helps

•Patient Access Network Foundation www.patientaccessnetwork.org 866-■■■■■■■■

www.celgene.com

wishing you the best- Janet

1 Like

#3

You should also try LLS I believe it’s also known as Leukemia Lymphoma Society and they would allow me up $10,000.00 a year to apply towards my high dollar meds like Revlimid. I’m sorry but my experience with Revlimid was that feeling never went away! You are probably doing 21 days a month and then you get a "so called " week off right? Good luck to you and I’ll say a few prayers for you! If I can help anyway please drop me a line @ ■■■■■■■■■■■■■■■■■■■■■■

1 Like

#4

Thank you for the information. We have been nervous because my husband is retiring in February and we lose his insurance which is paying for the Revlimid now. I actually take it every day - no week off. It would be cheaper if I only took 21 per month. And maybe I would feel better the week off. I am really struggling with the fatigue. I am so glad that I am retired and not having to worry about going back to work. How long were you on Revlimid?

I hope that you are doing well.

1 Like

#5

I hope you’ve found help getting your Revlimid paid for. I tried to get LLS to help pay for my Neupogen injections prior to my SCT (had it on November 4). My experience was that I would’ve had to be destitute to qualify for help, but I hope you have more success with them–good luck. By the way, I will probably be starting Revlimid myself in January. I am interested to hear your and anyone’s experience with it and if the side effects were tolerable. I especially worry about GI symptoms. Feedback anyone? Thank you.

1 Like

#6

My experience with Revlimid is that it makes me very tired. However, they finally told me to take it at night instead of in the morning and that has made a huge difference. I have some digestive problems but don't know if I should blame it on the Revlimid. I just can't eat very much without getting an upset stomach. And I recently made some French bread and I absolutely could not eat it. Gave me horrific gas pains. I am assuming that it was the yeast.

I will post again once I know what is going to happen with the Revlimid. Right now my husband's insurance is paying but that will change Jan 1 and he is retiring so we will only have Medicare.

Thanks

1 Like